# SDR ASAA2015060211950

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,677 hours, 8,536 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 11664
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 20,579 hours, 6,099 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL.  EXTINGUISHES WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED.  INTERROGATED NR 2 PACK ZONE TEMP CONTROLLER: 2 HARD FAULTS FOUND-- TEMP CONTROL VALVE & FWD PASS COMP ZONE TEMP VALVE. REF: AMM 21-61-00.  REPLACED TCV REF: AMM 21-51-10. REPLACED FWD PASS ZONE TEMP VALVE REF: 21-61-21. PACK ZONE TEMP CONTROLLER INTERROGATION IS NOW CLEAN.
